3 doctors weighed in:
Could the claritin-d i'm taking for a bad cold + major head congestion be making my headache even worse? Taking for days now + throbbing even more!
3 doctors weighed in

Dr. Farhad Sigari
ENT - Head & Neck Surgery
2 doctors agree
In brief: Possibly
Sometimes different people react differently to otc meds, the Claritin (loratadine) or the pseudofed can cause the headache.
Try the claritan with out the "d" and see if the samething happens. But if your headache continues to be significant, consider eval by your primary doctor.

In brief: Possibly
Sometimes different people react differently to otc meds, the Claritin (loratadine) or the pseudofed can cause the headache.
Try the claritan with out the "d" and see if the samething happens. But if your headache continues to be significant, consider eval by your primary doctor.
Dr. Farhad Sigari
Dr. Farhad Sigari
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors